# SDR UPS01437078

- Difficulty date: September 7, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65B038873
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMP - LT STAB UPPER T/E PNL FOUND DELAMINATED AT ELEV STA 256.  LT HORIZ STAB UPPER T/E PNL IN ELEV STA 256 AREA P/N 65B03713-3 REPLACED AS PER MM 20-51-00.
